Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 86, NWS Pueblo, CO

June 12, 2022Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2022, 3:21 PM MDT for Bent County, Prowers County, Colorado. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2022, 3:21 PM MDT (21:21 UTC)
Expired
Jun 12, 2022, 4:30 PM MDT
In force
69 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3397 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

664 
WUUS55 KPUB 122121
SVRPUB
COC011-099-122230-
/O.NEW.KPUB.SV.W.0086.220612T2121Z-220612T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
321 PM MDT Sun Jun 12 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Prowers County in southeastern Colorado...
  Southeastern Bent County in southeastern Colorado...

* Until 430 PM MDT.

* At 320 PM MDT, a severe thunderstorm was located 13 miles west of
  Two Buttes Reservoir, or 20 miles northwest of Springfield, moving 
  northeast at 20 mph. Other thunderstorms continue to develop in 
  the warning area. 

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lamar, Two Buttes Reservoir, John Martin Reservoir and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3764 10244 3764 10299 3808 10311 3811 10259
      3795 10220
TIME...MOT...LOC 2120Z 218DEG 18KT 3765 10283 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS/Cohen
3 follow-up statements
419 
WWUS55 KPUB 122136
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
336 PM MDT Sun Jun 12 2022

COC011-099-122230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-220612T2230Z/
Prowers CO-Bent CO-
336 PM MDT Sun Jun 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...

At 336 PM MDT, a severe thunderstorm was located 10 miles northwest
of Two Buttes Reservoir, or 22 miles north of Springfield, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lamar and Two Buttes Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3764 10244 3764 10286 3786 10295 3800 10294
      3810 10284 3811 10259 3795 10220
TIME...MOT...LOC 2136Z 218DEG 18KT 3771 10277 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
722 
WWUS55 KPUB 122150
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
350 PM MDT Sun Jun 12 2022

COC011-099-122230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-220612T2230Z/
Prowers CO-Bent CO-
350 PM MDT Sun Jun 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...

At 349 PM MDT, a severe thunderstorm was located 12 miles north of
Two Buttes Reservoir, or 17 miles south of Lamar, moving northeast 
at 30 mph. The thunderstorm is still south of Lamar and the strong 
wind gusts are expected to reach Lamar by the end of the warning 
period. 

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lamar and Two Buttes Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3764 10244 3764 10286 3786 10295 3800 10294
      3810 10284 3811 10259 3795 10220
TIME...MOT...LOC 2149Z 218DEG 24KT 3782 10265 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS
344 
WWUS55 KPUB 122212
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
412 PM MDT Sun Jun 12 2022

COC011-099-122230-
/O.CON.KPUB.SV.W.0086.000000T0000Z-220612T2230Z/
Prowers CO-Bent CO-
412 PM MDT Sun Jun 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN PROWERS AND SOUTHEASTERN BENT COUNTIES...

At 411 PM MDT, a severe thunderstorm was located 15 miles northeast
of Two Buttes Reservoir, or 17 miles southeast of Lamar, moving 
northeast at 35 mph. The thunderstorm is still south of Lamar and 
the strong wind gusts are expected to reach Lamar by the end of the 
warning period. 

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lamar and Two Buttes Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3764 10244 3764 10286 3787 10279 3805 10272
      3811 10267 3811 10259 3795 10220
TIME...MOT...LOC 2211Z 212DEG 32KT 3785 10248 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KTS/PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:23 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 12, 12:23 PM MDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1223 PM MDT Sun Jun 12 2022

.SHORT TERM...(Today and tonight)
Issued at 337 AM MDT Sun Jun 12 2022

Key Messages:

1) Hot again today.

2) Isolated thunderstorms will be possible this afternoon over the
higher terrain and parts of the far eastern plains.

Today and Tonight...

The upper-level ridge will persist over our region today, continuing
our trend of hot temperatures and limited moisture. High
temperatures this afternoon will be well above-average, sitting in
the high-80s over the valleys and mid-90s to low-100s over the
eastern plains. Looking at winds, the strongest part of the upper
jet will be north of our area, but even so some gusty west-southwest
winds will persist over our higher terrain this afternoon, as well
as the San Luis Valley. As such, the Red Flag Warning over our West
and Southeast Mountains as well as the SLV will continue. A few
other adjacent areas along I-25 will reach the meteorological
conditions for critical fire weather, but after our recent influx of
moisture things will still be too green to warrant any expansion of
the highlights.

The other concern for the day will be severe weather. SPC currently
has the marginal just peaking over to our side of the Colorado-
Kansas border. Given the strength of the diurnal heating expected
this afternoon, we can expected a few isolated thunderstorms to
spawn off of the higher terrain before quickly drifting east and
dissipating in the relatively dry air between the mountains and our
eastern border. Some mid and low-level moisture will move in over
our extreme eastern plains this afternoon as well, along with the
development of a lee surface trough, which will allow for pockets of
1000-2500 J/Kg of CAPE. However, latest guidance shows dewpoints
generally staying near or below 50, leading to marginal conditions
for severe weather. Any storms that form will be isolated in nature,
and with the large dewpoint depressions at the surface, convection
will likely be very high-based, and the main threat will be strong
outflow winds with the potential for some small hail. The overall
strength of this potential convection will likely depend on the
location of the developing dryline during the first half of the day.

Warm temperatures will persist into the overnight, with any
convection dissipating by about sundown. Low temperatures for
tonight will be in the mid-60s over the plains and high-40s over the
valleys.

.LONG TERM...(Monday through Saturday)
Issued at 337 AM MDT Sun Jun 12 2022

Key messages:

1) Very hot and dry conditions to continue, with fire weather
concerns persisting for the San Luis Valley and southern mountains
Monday and likely Tuesday.

2) Return of some moisture and diurnal convection by Friday.

Monday and Tuesday...Strong west to southwest flow will continue
across the forecast area both Monday and Tuesday, as a ridge of high
pressure remains over the southeastern US while a strong low
pressure system crosses the Pacific NW. Dry conditions will persist
across the area, with just some isolated convection possible over
the central mts Mon evening. Otherwise, precip-free with relative
humidity levels dipping into the single digits both days. Therefore,
ongoing Red Flag Warning for the southern mts and San Luis Valley
for Mon looks good, and another highlight for Tue will likely be
needed since models are indicating that the cold front will now
arrive late Tue night into Wed. Will hold off on the Tue highlight
for now though, since two highlights are already in effect. Plan on
high temps in the 80s both days for the high valleys, while the
plains will warm into the 90s to low 100s for Mon, then mid 80s to
upper 90s for Tue.

Wednesday...The low pressure system will cross the northern Rockies
Tue and Wed, pushing a cold front south into eastern CO overnight
Tue night. This dry cold front is expected to cross the Palmer
Divide right around midnight, dropping the aftn high temps for the
plains by 5-6 degrees. The high valleys should stay untouched, with
maximum temps still climbing into the 80s. It will continue to be
dry as well, though the wind shift will lower surface wind speeds
and no fire weather highlights are anticipated.

Thursday through Saturday...As the upper low to the north pushes
east and out of the region, CO will be situated on the western edge
of a ridge of high pressure centered over the south central US.
Models keep hinting at some moisture finally creeping up across the
Desert SW and into western CO starting Thu, then really pushing in
for Fri and Sat. While temps will once again warm into the 90s to
near 100F across the plains, there will be a very good chance for
some afternoon and evening convection across the higher terrain and
at least the I-25 Corridor Fri and Sat. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1217 PM MDT Sun Jun 12 2022

VFR conditions are anticipated during the next 24 hours at all 3
taf sites, KPUB, KALS and KCOS. With a lee trough over the eastern
plains of Colorado, breezy westerly component to the wind field
is expected at all 3 taf sites this afternoon, decreasing this
evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ223>225.

Red Flag Warning from 11 AM to 8 PM MDT Monday for COZ223>225.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:02 AM MDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1102 AM MDT Sun Jun 12 2022

COZ058>089-093>099-131715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1102 AM MDT Sun Jun 12 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated thunderstorms will be possible over the region today. The
best chance for stronger storms will generally be east of a line
from Eads to Kim. The main threat will be winds gusting to 50 to
60 mph. Some hail may also occur with storms in the greater Kiowa
county region, where hail up to 1 inch in diameter will be
possible.

Over the remainder of the region, isolated thunderstorms will be
possible, especially in the mountains. Gusty winds of 35 to 45 mph
will be possible.

Critical fire weather conditions are expected over the southwest
mountains, the southern mountains and and the San Luis Valley.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Critical fire weather conditions are expected across the southern
mountains and the San Luis Valley Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over may be needed generally east of a line from Eads
to Kim.

Hodanish

In the hours before

Special weather statement, Jun 12, 1:11 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
111 PM MDT Sun Jun 12 2022

COZ060-065-066-069-122000-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
111 PM MDT Sun Jun 12 2022

...A strong thunderstorm will impact portions of north central
Saguache County through 200 PM MDT...

At 110 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of North Pass, or 27 miles southwest of Decker Burn Scar,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bonanza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3803 10640 3828 10641 3840 10618 3816 10596
TIME...MOT...LOC 1910Z 228DEG 14KT 3815 10636

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KTS
Special weather statement, Jun 12, 2:13 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
213 PM MDT Sun Jun 12 2022

COZ094-097>099-122115-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
213 PM MDT Sun Jun 12 2022

...A strong thunderstorm will impact portions of southwestern
Prowers, Baca, east central Las Animas and southern Bent Counties
through 315 PM MDT...

At 213 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Pritchett, or 28 miles west of Springfield,
moving northeast at 40 mph. Strong winds may occur without any rain
or lightning.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes and Two
Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3712 10310 3760 10338 3789 10323 3802 10254
      3755 10213 3705 10254
TIME...MOT...LOC 2013Z 234DEG 35KT 3752 10311

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KTS
Special weather statement, Jun 12, 3:04 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sun Jun 12 2022

COZ097>099-122200-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
304 PM MDT Sun Jun 12 2022

...A strong thunderstorm will impact portions of eastern Otero,
Prowers, northern Baca, northeastern Las Animas and Bent Counties
through 400 PM MDT...

At 304 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Two Buttes Reservoir, or 22 miles northwest of
Springfield, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lamar, Las Animas, Holly, Granada, Wiley, Hartman, Two Buttes,
McClave, Bristol, Two Buttes Reservoir, Hasty, John Martin Reservoir,
Caddoa and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3761 10206 3751 10248 3748 10297 3754 10308
      3764 10308 3764 10328 3771 10341 3821 10340
      3820 10204 3774 10204
TIME...MOT...LOC 2104Z 222DEG 20KT 3770 10281

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 1:11 PM MDTSpecial Weather StatementPUBSaguache49 min
Jun 12, 2:13 PM MDTSpecial Weather StatementPUBBaca62 min
Jun 12, 2:53 PM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more13 hr
Jun 12, 3:04 PM MDTSpecial Weather StatementPUBBent, Prowers56 min
Jun 12, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min
Jun 12, 3:27 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 3:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 3:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 4:00 PM MDTSpecial Weather StatementPUBOtero45 min
Jun 12, 4:01 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 12, 4:06 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero39 min
Jun 12, 4:13 PM MDTSpecial Weather StatementPUBBaca62 min
Jun 12, 4:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 12, 4:23 PM MDTSevere Thunderstorm WarningPUBProwers67 min
Jun 12, 4:34 PM MDTSpecial Weather StatementPUBCrowley26 min
Jun 12, 4:42 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero48 min
Jun 12, 4:45 PM MDTSpecial Weather StatementPUBBent45 min
Jun 12, 5:05 PM MDTSevere Thunderstorm WarningPUBBent40 min
Jun 12, 5:17 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 12, 5:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:32 PM MDTSpecial Weather StatementPUBPueblo43 min
Jun 12, 5:43 PM MDTSpecial Weather StatementPUBKiowa47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.